MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 6; SHOULDER REVERSE SYSTEM CEMENTLESS HUMERAL DIAPHYSIS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 6; SHOULDER REVERSE SYSTEM CEMENTLESS HUMERAL DIAPHYSIS
Catalog Number 04.01.0001
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Joint Laxity (4526)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 february 2024 lot 2209910: (b)(4) items manufactured and released on 30-jun-2022.Expiration date: 2027-jun-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department six months after primary rsa possibly originated by a fracture of the humerus tubercle the joint is significantly unstable the fracture is not healed and the humeral stem is loose.The situation clearly require a total revision but there is no reason to suspect a faulty device.Additional implant involved batch review performed on 27 february 2024 on reverse shoulder system 04.01.0169 glenosphere - ø36x24.5 (k170452) lot.2310548 lot 2310548: (b)(4) items manufactured and released on 01-jun-2023.Expiration date: 2028-may-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
About 6 months after the primary surgery, the joint was very unstable.The stem was not osseointegrated.The surgeon implanted a larger stem and a lateralized glenosphere for better tension and fixation of the tuberculum majus.Patient had a fracture proximal to the humerus with infection in 2022.

Brand Name
REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 6
Common Device Name
SHOULDER REVERSE SYSTEM CEMENTLESS HUMERAL DIAPHYSIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18985246
Report Number3005180920-2024-00161
Device Sequence Number8381900
Product Code PHX
UDI-Device Identifier07630040706001
UDI-Public07630040706001
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0001
Device Lot Number2209910
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown